# SDR AALA202406067203

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 33,313 hours, 4,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT LOOSE AND VISIBLE UNDER PAX SEAT 28D. MAINTENANCE REPLACED  ESCAPE PATH LIGHT AT ROW 28D PER AMM TASK 33-51-05-00A-520A/ 720A-A.
